MAUDE Adverse Event Report: Roche Diagnostics Elecsys HBsAg II Auto Confirm; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST

Roche Diagnostics Elecsys HBsAg II Auto Confirm; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Catalog Number 08741034190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable positive results for one patient sample tested with elecsys hbsag ii and elecsys hbsag ii auto confirm on two cobas e 801 analytical unit analyzers.This medwatch will apply to the elecsys hbsag ii auto confirm reagent.Please refer to the medwatch with a1 patient identifier (b)(6) for information related to the elecsys hbsag ii reagent.The sample resulted in hbsag values of 1.3 coi (reactive) and 1.38 coi (reactive) when tested on the e 801 systems.The hbsag auto confirm result was 24 % (reactive) on one of the e 801 systems.The sample was tested with a pcr method and the hbv pcr result was non-reactive.
 
Additional Manufacturer Narrative
The serial numbers of the e 801 analyzers are (b)(6).It is not known which specific measurements were performed on each analyzer.Calibration and controls were acceptable.A sample from the patient was requested for investigation, but none could be provided.The investigation could not identify a product problem.The cause of the event could not be determined.The reagent performed within specifications.

Brand Name
Elecsys HBsAg II Auto Confirm
Common Device Name
HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50272181
Report Number1823260-2026-03365
Device Sequence Number16098950
Product Code LOM
UDI-Device Identifier07613336172902
UDI-Public07613336172902
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P160019/S014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08741034190
Device Lot Number898285
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown